Couldn't find what you looking for?

TRY OUR SEARCH!

Hi it's been a year since I had the first symptoms of chlamydia when me and my partner had an accident with a condom. The test came out negative bur our doctor didn't trust the lab and gave us doxycylin. I had terrible burning in my stomach but managed to finish the treatment. The symptoms never cleared up completly so one year after, I did the tests again and came out positive. My boyfriend told me he did not took all of his meds cause of the stomach burning, so I asume I have a re infection.

We went to separate doctors and they prescribed different meds. One doxycyclin again, the other levofloxacin.

If it's a re infection it's still better to use the doxycyclin or should we change to the other antibiotic? We both have very sensitive stomachs and I have chronic gastritis. The last time I took Doxycyclin I had a very hard time, nausea, esophagitis etc. But if there is a better chance of getting rid of the chlamydia with it, I'll do it again. Please help!

 

Loading...

not sure what to tell you. 

Reply

Loading...